CSpace  > 系统科学研究所
Mean-field stochastic linear-quadratic optimal control with Markov jump parameters
Ni, Yuan-Hua1; Li, Xun2; Zhang, Ji-Feng3
2016-07-01
Source PublicationSYSTEMS & CONTROL LETTERS
ISSN0167-6911
Volume93Pages:69-76
AbstractThis paper considers a class of mean-field stochastic linear-quadratic optimal control problems with Markov jump parameters. The new feature of these problems is that means of state and control are incorporated into the systems and the cost functional. Based on the modes of Markov chain, the corresponding decomposition technique of augmented state and control is introduced. It is shown that, under some appropriate conditions, there exists a unique optimal control, which can be explicitly given via solutions of two generalized difference Riccati equations. A numerical example sheds light on the theoretical results established. (C) 2016 Elsevier B.V. All rights reserved.
KeywordMean-field Markov jump Stochastic control
DOI10.1016/j.sysconle.2016.04.002
Language英语
Funding ProjectNational Natural Science Foundation of China[11471242] ; National Natural Science Foundation of China[612279002] ; China Postdoctoral Science Foundation ; China Scholarship Council ; Hong Kong RGC[519913] ; Hong Kong RGC[15209614] ; Hong Kong RGC[15224215] ; National Key Basic Research Program of China (973 Program)[2014CB845301]
WOS Research AreaAutomation & Control Systems ; Operations Research & Management Science
WOS SubjectAutomation & Control Systems ; Operations Research & Management Science
WOS IDWOS:000378461600010
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/22937
Collection系统科学研究所
Corresponding AuthorLi, Xun
Affiliation1.Tianjin Polytech Univ, Sch Sci, Dept Math, Tianjin 300387, Peoples R China
2.Hong Kong Polytech Univ, Dept Appl Math, Kowloon, Hong Kong, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Ni, Yuan-Hua,Li, Xun,Zhang, Ji-Feng. Mean-field stochastic linear-quadratic optimal control with Markov jump parameters[J]. SYSTEMS & CONTROL LETTERS,2016,93:69-76.
APA Ni, Yuan-Hua,Li, Xun,&Zhang, Ji-Feng.(2016).Mean-field stochastic linear-quadratic optimal control with Markov jump parameters.SYSTEMS & CONTROL LETTERS,93,69-76.
MLA Ni, Yuan-Hua,et al."Mean-field stochastic linear-quadratic optimal control with Markov jump parameters".SYSTEMS & CONTROL LETTERS 93(2016):69-76.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ni, Yuan-Hua]'s Articles
[Li, Xun]'s Articles
[Zhang, Ji-Feng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ni, Yuan-Hua]'s Articles
[Li, Xun]'s Articles
[Zhang, Ji-Feng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ni, Yuan-Hua]'s Articles
[Li, Xun]'s Articles
[Zhang, Ji-Feng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.